The Equivalence of Convergence Results between Mann and Multistep Iterations with Errors for Uniformly Continuous Generalized Weak -Pseudocontractive Mappings in Banach Spaces
Guiwen Lv and
Haiyun Zhou
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
We prove the equivalence of the convergence of the Mann and multistep iterations with errors for uniformly continuous generalized weak -pseduocontractive mappings in Banach spaces. We also obtain the convergence results of Mann and multistep iterations with errors. Our results extend and improve the corresponding results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/169410.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/169410.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:169410
DOI: 10.1155/2012/169410
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().